A 19-year-old female asked:
Disclaimer

feeling somewhat nauseous and very unbalanced. how to cope with this?

1 doctor answer
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Very non-specific: The symptoms you describe are very non-specific. The nausea and loss of equilibrium can follow viral upper respiratory infection, food poisoning, middle ear or inner ear infection, etc. Dramamine, (dimenhydrinate) otc (meclizine) may help but it acts on the brain. So do not take it if you are driving. If the symptoms last for more than a week, see an ENT doctor or a neurologist.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Start w med eval.: It may uncover underlying medical problems that need to be addressed. Cognitive Behavioral therapy can be effective. Psych meds may be indicated. Aim ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
Depends on cause: Of nausea. If it is from nerve related disorder, such as vertigo, try an antihistamine such as meclizine. If it is from GI tract, try ppi such as om ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Symptoms caused by..: There are lots of reasons for nausea, but not all of them are due to the GI tract. Even "functional" syndromes may be present without underlying "dise ... Read More
A 42-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: A GI virus, medication side-effects, gall bladder disease. Ulcers, gastritis and about 50 order reasons.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month